dc.creatorCaldas, Miguel
dc.creatorEkici, Erdal
dc.creatorJafari, Saeid
dc.date2017-09-25T21:45:59Z
dc.date2017-09-25T21:45:59Z
dc.date2006
dc.date.accessioned2023-03-09T09:13:20Z
dc.date.available2023-03-09T09:13:20Z
dc.identifierhttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10242/10687
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/6033474
dc.descriptionEl artículo no presenta resumen
dc.descriptionIn this paper, we show that a pointwise λ -symmetric λ -isotonic λ -closure function is uniquely determined by the pairs of sets it separates. We then show that when the λ -closure function of the domain is λ -isotonic and the λ -closure function of the codomain is λ -isotonic and pointwise- λ -symmetric, functions which separate only those pairs of sets which are already separated are λ -continuous.
dc.formatapplication/pdf
dc.languagespa
dc.publisherPontificia Universidad Católica del Perú
dc.publisherPE
dc.relationurn:issn:2305-2430
dc.relationurn:issn:1012-3938
dc.rightsAttribution 4.0 International
dc.rightsinfo:eu-repo/semantics/openAccess
dc.rightshttp://creativecommons.org/licenses/by/4.0
dc.sourcePro Mathematica; Vol. 20, Núm. 39-40 (2006)
dc.subjectPointwise Λ -closed Sets
dc.subjectΛ -closure Function
dc.subjectΛ -continuous Functions
dc.subjecthttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.titleOn λ-closure spaces
dc.typeinfo:eu-repo/semantics/article
dc.typeArtículo


Este ítem pertenece a la siguiente institución